# SDR HNAA2010022400046

- Difficulty date: February 11, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 32,798 hours, 50,207 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RED EMERGENCY FLOOR LIGHT DOES NOT WORK. FOUND BROKEN WIRE AT LIGHT MODULE. REPAIRED WIRE IAW 20-45-08.
